MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD WINGED PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. BD INSYTE AUTOGUARD WINGED PNK 20GA X 1.0IN; INTRAVASCULAR CATHETER
Catalog Number 381533
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unspecified amount of bd insyte autoguard winged pnk 20ga x 1.0in's are leaking.The following information was provided by the initial reporter: "some of them will hold flow for few seconds and then randomly start leaking out blood from the tube.The batch does not connect well to the tubing and leaks a bit during the infusion.".
 
Additional Manufacturer Narrative
B3: the date received by manufacturer has been used for this field.H.3: a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Correction: facility name corrected.Investigation results: the complaint of leakage or connection issues could not be confirmed from the returned samples.40 representative 20g insyte autoguard units were received in sealed packaging from lot #3214014.A gross visual inspection shows that the units are sealed and there is no physical defect on the samples.A functional test revealed no leaks or connection issues.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Investigation conclusion(s): the defects of ¿catheter defective¿ was not confirmed.Probable root cause conclusion(s): a root cause cannot be determined in the absence of a confirmed defect.

Brand Name
BD INSYTE AUTOGUARD WINGED PNK 20GA X 1.0IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18592779
Report Number1710034-2024-00043
Device Sequence Number8183108
Product Code FOZ
UDI-Device Identifier00382903815333
UDI-Public(01)00382903815333
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number381533
Device Lot Number3214014
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date01/27/2024
Supplement Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown